Fixed points of generalized contraction mappings in cone metric spaces


Turkoglu D., Abuloha M., ABDELJAWAD T.

MATHEMATICAL COMMUNICATIONS, vol.16, no.2, pp.325-334, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 2
  • Publication Date: 2011
  • Title of Journal : MATHEMATICAL COMMUNICATIONS
  • Page Numbers: pp.325-334

Abstract

In this paper, we proved a fixed point theorem and a common fixed point theorem in cone metric spaces for generalized contraction mappings where some of the main results of Ciric in [8, 27] are recovered.